# SDR CA100622019

- Difficulty date: June 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 18,083 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING THE TAXI THE CREW SMELL SMOKE IN THE COCKPIT.
